# SDR WX0A2022100374270

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N246NV
- Make and model: Airbus A320-214
- Aircraft serial: 7664
- Aircraft time: 14,098 hours, 7,368 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 852767
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND FWD (10WL) EPSU BATTERY TEST FAILED. / REMOVED FWD (10WL) EPSU BATTERY REF AMM 33-51-38-000-002-A AND INSTALLED SERVICEABLE BATTERY REF AMM 33-51-38-400-002-A. OPS TEST OK REF AMM 33-51-00-710-001-A"
